# SDR 2007UALA03538

- Difficulty date: September 4, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 50,659 hours, 35,171 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  PASSING 7000 FT AT CLIMB THRUST T/O WARNING HORN SOUNDED FOR 20 SECONDS.  CABIN CLIMBING NORMAL, LANDING GEAR HANDLE OFF POSITION.
